# SDR SWAA2016111509708

- Difficulty date: October 30, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE ANGLE CRACKED AT LEVEL WBL 71.24+9".  R&R ANGLE IAW SRM AND DWG.
